arrow
Volume 20, Number 1
Previous Issue Next Issue

Xiao-Nan Wu & You-Lan Zhu

J. Comp. Math., 20 (2002), pp. 1-14.

Preview Full PDF 2133 20272 Abstract

Xiao-Liang Cheng & Wei-Min Xue

J. Comp. Math., 20 (2002), pp. 15-22.

Preview Full PDF 2076 19691 Abstract

Xue-Nian Cao, Shou-Fu Li & De-Gui Liu

J. Comp. Math., 20 (2002), pp. 23-34.

Preview Full PDF 2192 19962 Abstract

Lan Chieh Huang

J. Comp. Math., 20 (2002), pp. 35-56.

Preview Full PDF 2143 19904 Abstract

Huo-Yuan Duan

J. Comp. Math., 20 (2002), pp. 57-64.

Preview Full PDF 2138 20084 Abstract

Ben-Yu Guo, Song-Nian He & He-Ping Ma

J. Comp. Math., 20 (2002), pp. 65-78.

Preview Full PDF 2197 19564 Abstract

Ping Luo & Guo-Ping Liang

J. Comp. Math., 20 (2002), pp. 79-88.

Preview Full PDF 191777 19644 Abstract

Yi-Fa Tang

J. Comp. Math., 20 (2002), pp. 89-96.

Preview Full PDF 2071 19357 Abstract

Zhong-Zhi Bai & Yu-Guang Huang

J. Comp. Math., 20 (2002), pp. 97-112.

Preview Full PDF 2562 19883 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard